# SDR AALA202307140708

- Difficulty date: July 12, 2023
- Submitted: July 14, 2023
- Operation: Air carrier
- Aircraft: N450AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10810
- Aircraft time: 4,968 hours, 1,334 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: UNKNOWN
- Condition: Stuck
- Location: Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LEFT MAIN DOOR GIRT BAR FITTING / BRACKET STUCK DOWN. CLEANED AND LUBED GIRT BAR FITTING / BRACKET PER AMM 52-11-00.
